MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; LINX QUATTRO 9

GN HEARING A/S GN RESOUND; LINX QUATTRO 9
Model Number RE9MIH-W-UP,LINX QUATTRO 9,GN RESOUND
Medical Device Problem Codes Patient-Device Incompatibility (2682); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hearing Impairment (1881)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.
 
Event or Problem Description
As reported by customer service: hearing aid back from remake and screeching.Has not been able to fit her patient.First the aid would not connect, she sent it back and now the aid screeches.Interpretation by corporate quality, pms team: the perceived loud sound level of the device can potentially harm the remaining hearing of the patient.No indications of any such harm is provided in the complaint, but it cannot be ruled out.The device is equipped with a ultra power receiver.
 
Additional Manufacturer Narrative
The device has now been returned to us the manufacturer for investigations.Our electro accustic (ea) department have investigated the device and their investigation reveals that the device is performing according to specifications and that the screeching is caused by an incorrect dfs calibration (the initial setting of the device done by and at the dispenser).Clinical conclusion on the case is that the device is performing according to specifications and that it is evaluated unlikely that the feedback would cause harm to residual hearing.Final conclusion is therefore that the case is not reportable.
 
Event or Problem Description

Brand Name
GN RESOUND
Common Device Name
LINX QUATTRO 9
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10481501
Report Number3005650109-2020-00030
Device Sequence Number17167152
Product Code OSM
UDI-Device Identifier05708296176533
UDI-Public05708296176533
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRE9MIH-W-UP,LINX QUATTRO 9,GN RESOUND
Device Catalogue Number21227300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;